| Model Number |
MODULAR VAULTLOCK DRILL GUIDE, LARGE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/28/2023, it was reported by a sales representative via email that an ar-9236-03pp univers vaultlock glenoid trial, large and an ar-9215-1-03 universal quick connect handle shaft broke for an ar-9231-vl-03 univers vaultlock glenoid drill guide broke.This was discovered during a tsa procedure on (b)(6) 2023.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted that an ar-9231-vl-03 glenoid drill guide batch number: 052120 was damaged with deep nicks and scratches observed on the surface of the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.